Skip navigation
Skip navigation

Numerical questions in ODE boundary value problems

dc.contributor.authorOsborne, Michael
dc.date.accessioned2015-12-08T22:36:18Z
dc.date.available2015-12-08T22:36:18Z
dc.identifier.issn1446-8735
dc.identifier.urihttp://hdl.handle.net/1885/35199
dc.publisherAustralian Mathematical Society
dc.sourceANZIAM Journal
dc.source.urihttp://journal.austms.org.au/ojs/index.php/ANZIAMJ/article/view/79/1063
dc.titleNumerical questions in ODE boundary value problems
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume48
dc.date.issued2008
local.identifier.absfor010399 - Numerical and Computational Mathematics not elsewhere classified
local.identifier.ariespublicationu9209279xPUB121
local.type.statusPublished Version
local.contributor.affiliationOsborne, Michael, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.issueC
local.bibliographicCitation.startpageC899
local.bibliographicCitation.lastpageC926
dc.date.updated2016-02-24T11:54:34Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator